# SDR DALA2022010408211

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 89,087 hours, 19,336 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 RH VERTICAL FIN SKIN PANEL BETWEEN AUX SPAR AND FWD SPAR FOUND DELAMINATION AFT OF LE PANEL 321C. CORRECTIVE ACTION: REPAIRED AS PER B767-300, SRM 55-30 AND SRM 51-70 (2070525)
